MathSciNet Relay Station
MathSciNet bibliographic data
MR561155 (81e:60035) 60F17 (60B10)
Whitt, Ward Some useful functions for functional limit theorems. Math. Oper. Res. 5 (1980), no. 1, 67–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement